# SDR IPXA2015071691198

- Difficulty date: July 1, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 66,099 hours, 13,315 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LT WING UPPER AFT SPAR CAP CORRODED XORS 1039-1042.  REPAIRED CORROSION ON LT WING REAR SPAR CAP IAW EA 011-5710-01-A5873, REV IR AND EO MD11-5710-58078-A.
